# SDR ASAA1159206

- Difficulty date: March 9, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 13,667 hours, 4,156 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100022
- Part serial: 00222H5005
- Condition: Overheated
- Location: Cockpit
- Part time: 33,202 hours, 12,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT.  WINDOW PRIMARY TEMP SENSOR CHECKS NML PER FIM 30 41 TASK 811.  WINDOW HAS CONCENTRATED HOT SPOTS AS WELL AS COOL.  REQUIRES R2 WINDOW CHANGE PER FIM 30 41 TASK 809.  REPLACED R2 WINDOW OPS CHECKS NORMAL REF M/M 56 12 11 400 801.
